# SDR 2008UALA05600

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 46,998 hours, 16,770 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 1065
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED WITH MSG, EXTERNAL LOAD FWD LEFT.  REPLACED PSU 10WL AND BATTERY, NO HELP.  RE-INSTALLED ORIGINAL.  SWAPPED L FWD AND R FWD SLIDES, ALSO NO HELP.  RE-INSTALLED ORIGINAL.  REPLACED DOOR 1LT SLIDE.  CHECKS NORMAL.  ALL EMERGENCY TEST FUNCTIONS NORMAL.
